# SDR EIAA2011080

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7J
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, X
- Precautionary procedure: J, A

## Discrepancy

NR 2 ENGINE EXPERIENCED SURGE STALL WITH INSTANTANEOUS EGT EVENT AND SHUTDOWN, WITH VIOLENT VIBRATION PRIOR TO EVENT.  CREW REPORTED VISIBLE DEBRIS IN AREA OF NR 2 INLET, DUMPED FUEL AND RETURNED TO HIK, NO FIRE REPORTED.  FOUND NR 2 ENGINE SPINNER & FAN WITH FOD DAMAGE.  NOSE COWL WITH FOD DAMAGE, ENGINE REPLACEMENT COMPLIED WITH CONDITIONAL INSPECTIONS PER B747 MM 5-51-06, 5-51-71.  REPLACED NR 2 ENGINE AND NOSE COWL PER EIA W/C F7103, F7201 JT9 7201JT9RS, F7202, F7203, FF7204, F7205, F7207, F7209, NP7201, NP7201RS, EIA ECRA 662247-72-013-1 OP'S AND LEAK CHECK GOOD PER B747 MM 71-00-00 TEST NR 4 AND NR 8.
